# SDR 08FDEA04856

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 47,437 hours, 21,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLS ADAPTER AT FRAME 46 BETWEEN SEAT TRACK 2 RT AND 3 RT HAS 1 CRACK 3 INCHES LONG.  REMOVED AND REPLACED 1 CLS ADAPTER AT FR 46 BETWEEN SEAT TRACK 2 RT AND 3 RT IAW A310-200 SRM 51-40-21.
